# SDR NSVA20070078

- Difficulty date: March 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 41,922 hours, 48,003 cycles
- Engine: Ge CT75A2
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT TORQUE READS "0" WHEN POWER IS APPLIED.  ALSO FLUCTUATES AT TIMES, NOTE: AFTER APPROX 15 MINUTES RUNNING.  INSPECTED LT TORQUE SENSOR AND LT ALTERNATOR UNITS FOR SECURITY AND PROPER INSTALLATION, NO OBVIOUS FAULT FOUND, REJECTED TAKEOFF.  INSPECTED AND PERFORMED RESISTANCE CHECKS FOR LEFT ENG TORQUE SPEED SENSOR, ENG DRIVEN ALTERNATOR, ADV AND ASSOCIATED CONNECTIONS THRU ECU HARNESS IAW GE MM CH 72-00-00.  INSPECTED RED/YELLOW HARNESS ALSO.  ALL CHECKS OKAY, RAN AC AND LEFT TORQUE IND STILL NOT GOOD GAUGE OKAY, NEEDS FURTHER T/S.  REMOVED AND REPLACED LEFT ENGINE ALTERNATOR.  DID NOT FIX PROBLEM REFERENCE GE C 77-5 MM 74-00-00.  FOUND BROKEN WIRE AT PIN 11 OF CONNECTOR 1G1VP P3, REPAIRED BROKEN WIRE REFERENCE SAAB 340 WM 20-20-00.  LEFT ENGINE OUTBOARD WHITE HARNESS CONNECTORS REQUIRE INSTALLATION.  CONNECTED ENGINE OUTBOARD WHITE HARNESS CONNECTORS REF AMM 71-00-00.  INSTALLED ORIGINAL ALTERNATOR ON LT ENGINE REF GEMM 74-00-00.  PERFORMED OPERATIONAL CHECK OF AFFECTED SYSTEMS.  REF AMM 71-00-00, NO DISCREPANCIES NOTED.
